# SDR 800LL112403

- Difficulty date: November 23, 2003
- Submitted: December 22, 2003
- Operation: Air carrier
- Aircraft: N800LL
- Make and model: Raythn HAWKER800
- Aircraft serial: 258079
- Aircraft time: 7,381 hours
- Engine: Garrtt TFE7315R
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 7315R1H
- Part serial: P91265
- Condition: Vibration
- Location: Nr 1
- Part time: 7,112 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

VIBRATION FELT DURING FLT FROM REAR OF AC.  ALL ENG INDICATIONS NORMAL.  PASSING AC REPORTED WITNESSING SPARKS FROM REAR OF RT SIDE OF AC.  UPON INITIAL INSP, METAL DEBRIS WAS NOTED IN LT ENGINE TAIL PIPE AREA.  ENG MFG AND REPAIR FACILITY WERE CONTACTED FOR FURTHER INSP.  BOROSCOPE INSPECTION REVEALED POSSIBLE 4TH STAGE LP COMPRESSOR ROTOR OR STATOR FAILURE.  ENGINE REMOVED FOR DISASSEMBLY, INSP AND REPAIR.  CREW BRIEFED ON A POSSIBLE SINGLE ENG APPROACH AND REQUESTED AIRPORT FIRE RESCUE.  APPROX 10 NM OUT, VIBRATION WAS FELT ALTHOUGH ALL ENG INDICATIONS CONTINUED TO REMAIN NORMAL.  AC LANDED UNDER ALL ENGINE POWER, NO FURTHER VIBRATIONS DURING LANDING, ROLL OUT OR TAXI.  (EA11200402104)
